# SDR 6CBA2002306070001

- Difficulty date: June 3, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N124AF
- Make and model: Pilats PC24
- Aircraft serial: 101
- Aircraft time: 4,736 hours, 3,490 cycles
- Engine: Wilint FJ444A
- Engine time: 4,382 hours, 3,232 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Pitot System
- Part number: 9651112305
- Part serial: 304077
- Condition: Shorted
- Location: Zone 100
- Part time: 4,736 hours, 3,490 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, J, S
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW DEPARTED KIXA WITH A DESTINATION OF KPBI.  DURING CLIMB, THE FLIGHT CREW REPORTED SMOKE IN COCKPIT COMING FROM GASPER VENT ON PILOT'S SIDE. ALSO NOTED AN ECB TRIP CYAN CAS STBY PS HEAT FAIL AMBER CAS. FILES WERE DOWNLOADED AND SENT TO PILATUS. MECH NOTED A BURNT CONNECTOR & PINS ON THE STANDBY PITOT PROBE.   REPLACED WITH NEW THE STANDBY PITOT STATIC PROBE, THE PROBE CONNECTOR HR1211P AND 90* BACKSHELL IAW WDM PC24-A-E30-39-2310-00A-051A-A, AND AMMS PC24-A-E34-11-0003-00A-520A-A, PC24-A-E34-11-0003-00A-720A-A.  OPS CHECKS WERE GOOD AND NO FURTHER DEFECTS WERE NOTED.
